Last reply 8 months ago
I'm back

Hi guys.
I’ve been sick for like a month and a half. URI take forever to get better with MSers and the cold weather doesn’t help.
I then had an gum abscess and was on 5 more days of antibiotics but now my stomach hurts. It feels like I have a stomach bug but I don’t. I know antibiotics make your stomach hurt but my stomach hasn’t felt like this unless I have a bug. Maybe I amhave a medicine overload and it is catching up with me? Has anyone had stomach issues with MS.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
8 months ago

@herstrength , it’s the time of year for germs/bugs/infections. UTIs can lay us low and we need to get them under control ASAP.

MS itself shouldn’t cause gastric problems, but you could find that one of the anti-biotics doesn’t agree with one of the other medications that you are taking.

Just give yourself a break and take it easy. And beware of any bugs/germs doing the rounds.

I hope you feel yourself again soon.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.